# SDR ASOA20141221380

- Difficulty date: December 21, 2014
- Submitted: December 21, 2014
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 38,720 hours, 29,235 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,640 hours, 26,164 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LOST NR 2 ENGINE IN FLIGHT.  R & R NR 2 ENGINE IAW AMM 71-00-00.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
